Translator Disclaimer
September 2015 On generalized max-linear models and their statistical interpolation
Michael Falk, Martin Hofmann, Maximilian Zott
Author Affiliations +
J. Appl. Probab. 52(3): 736-751 (September 2015). DOI: 10.1239/jap/1445543843

Abstract

We propose a method to generate a max-stable process in C[0, 1] from a max-stable random vector in Rd by generalizing the max-linear model established by Wang and Stoev (2011). For this purpose, an interpolation technique that preserves max-stability is proposed. It turns out that if the random vector follows some finite-dimensional distribution of some initial max-stable process, the approximating processes converge uniformly to the original process and the pointwise mean-squared error can be represented in a closed form. The obtained results carry over to the case of generalized Pareto processes. The introduced method enables the reconstruction of the initial process only from a finite set of observation points and, thus, a reasonable prediction of max-stable processes in space becomes possible. A possible extension to arbitrary dimensions is outlined.

Citation

Download Citation

Michael Falk. Martin Hofmann. Maximilian Zott. "On generalized max-linear models and their statistical interpolation." J. Appl. Probab. 52 (3) 736 - 751, September 2015. https://doi.org/10.1239/jap/1445543843

Information

Published: September 2015
First available in Project Euclid: 22 October 2015

zbMATH: 1336.60101
MathSciNet: MR3414988
Digital Object Identifier: 10.1239/jap/1445543843

Subjects:
Primary: 60G70

Rights: Copyright © 2015 Applied Probability Trust

JOURNAL ARTICLE
16 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.52 • No. 3 • September 2015
Back to Top